# SDR DALA2016112909376

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 73,563 hours, 55,813 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, RECEIVED NOSE GEAR UNSAFE LIGHT DURING GEAR EXTENSION. COMPLIED WITH QRH AND NORMAL EXTENSION FOLLOWED. IAW MCC, AN EMERGENCY WAS DECLARED. MAINTENANCE REPLACED THE NOSE GEAR INTERLOCK SWITCH WITH POSITIVE RESULTS DURING MULTIPLE NOSE GEAR EXTENSION/RETRACTION CYCLES.
